# SDR A6WA201040222

- Difficulty date: February 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 27,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 51552-2000-0130 FS 280 FLOOR SUPPORT CRACKED AT RBL 9. COMPLIED WITH REO 601R-53-11-1842.
